Institutional Repository

Singular approximation in polydiscs by summability process

Show simple item record Duman, Oktay 2019-07-04T14:19:44Z 2019-07-04T14:19:44Z 2016-09
dc.identifier.citation Duman, O. (2016). Singular approximation in polydiscs by summability process. Positivity, 20(3), 663-676. en_US
dc.identifier.issn 1385-1292
dc.description.abstract In this paper, we approximate a continuous function in a polydisc by means of multivariate complex singular operators which preserve the analytic functions. In this singular approximation, we mainly use a regular summability method (process) from the summability theory. We show that our results are non-trivial generalizations of the classical approximations. At the end, we display an application verifying the singular approximation via summation process, but not the usual sense. en_US
dc.language.iso eng en_US
dc.publisher Springer en_US
dc.rights info:eu-repo/semantics/closedAccess
dc.subject Regular summability process en_US
dc.subject Complex Picard singular operators en_US
dc.subject Approximation in the polydisc en_US
dc.title Singular approximation in polydiscs by summability process en_US
dc.type article en_US
dc.relation.journal Positivity en_US
dc.contributor.department TOBB ETU, Faculty of Science and Literature, Depertment of Mathematics en_US
dc.contributor.department TOBB ETÜ, Fen Edebiyat Fakültesi, Matematik Bölümü tr_TR
dc.identifier.volume 20
dc.identifier.issue 3
dc.identifier.startpage 663
dc.identifier.endpage 676
dc.identifier.wos WOS:000382151500009
dc.identifier.scopus 2-s2.0-84945156798
dc.contributor.tobbetuauthor Duman, Oktay
dc.identifier.doi 10.1007/s11117-015-0379-8
dc.relation.publicationcategory Uluslararası yayın tr_TR

Files in this item

Files Size Format View

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record